# SDR DALA13053230694

- Difficulty date: October 5, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 51,855 hours, 19,604 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 43 D, E, F HAS IMPROPER WIRE CONNECTION AT DISCONNECT.  INSTALLED CORRECT CONNECTOR IAW SWPM 20-42-01.   OPS CHECKED GOOD.
